Descriptor system approach to nonlinear singularly perturbed optimal control problem

E. Fridman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper considers the infinite horizon nonlinear quadratic optimal control problem for a singularly perturbed system which is nonlinear in both, the slow and the fast variables. The relationship between this problem and the analogous one for a descriptor system is investigated. Parameter-independent controllers are constructed that solve the problem for the descriptor system and lead the full-order system to the near-optimal performance. Estimates on the closeness of the cost under near-optimal controllers to the optimal one are obtained.

Original languageEnglish
Pages (from-to)543-549
Number of pages7
JournalAutomatica
Volume37
Issue number4
DOIs
StatePublished - Apr 2001

Fingerprint

Dive into the research topics of 'Descriptor system approach to nonlinear singularly perturbed optimal control problem'. Together they form a unique fingerprint.

Cite this